Night sweats

Hi,

I have had these before when I went through menopause . I am on Avastin and weekly taxol and have been for several months and have had an occasional night sweat but recently I have had them every night getting up during night to change bed wet as well. Has anyone else suffered these while on treatment and are there any tips to avoid them . Thanks Fiona

4 Replies

oldestnewest
  • Hi Fiona. Sorry I dont have any tips to avoid the night sweats but I did buy a 'chillow pillow' which helped enormously whilst I was having them. They did eventually reduce and then totally go after a few months. I hope you manage to find relief . Kathy xx

  • Thank you will definitely look at chill pillow xx

  • Hi Fiona, after surgery I suffered hot flushes and was recommended by the oncologist to try acupunture (luckily offered free to start with at the Maggies centre at the hospital) After 6 free sessions you then have to pay, which I do. The hot flushes have lessened though I still get them during the day but not as many and can sleep through the night which for me is the main thing. Like Katmal, they also advised that I bought a chillow (you can get it on amazon or directly from them) and they really help. A full nights sleep really makes a difference so is worth it.

  • Hi thank you for your advise xxx

You may also like...